# SDR HNAA2022052600211

- Difficulty date: April 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 41,060 hours, 37,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E914503 - GALLEY LH INBD SEAT TRACK #1 IS CORRODED .... RAR GALLEY LH INBD SEAT TRACK #1 IAW EMB 145 AMM 53-01-06
